Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Recurring itching in lower back leaving black marks and spreading. How to stop it?

Hi, I am from Bangalore.I started having itching on lower back.It was almost 4-5 months back.Went to dermatologist , he prescribed moisturiser and antihistamine tablets ...itching was gone till i took from past 2-3 weeks again having itching and lot of black marks all over the back.itching has spread to hands ,stomach and on places of itching i see transparent boils like things..if i scratch little bit it is becoming more itchy..looks like itching is spreading to legs also...please help.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A spreading itchy lesion with small boils can be due to infection like scabies. A direct examination by a dermatologist is necessary for diagnosis. Till the time you consult one, try to avoid itching the lesions and apply lactocalamine lotion for relief.

I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor